# SDR ABXA9600565

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Clip
- Part number: 9915558236
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND AFT PRESSURE BULKHEAD STIFFENER ATTACH CLIP CRACKED AT LONGERON 14R.  REPLACED IAW DC-9 SRM 51-30-5.
